Can overdose of Syntroid cause leg cramps and severe leg pain! I was on 150mcg, now on 137 mcg (5 weeks now) Endo does not wann to decrease dosage more... My pain is not getting beteer at all... Is somemody have or had this problem? Please help.
ps I am 6 month after TT and RAI
I just started a small dose of synthroid- I am almost 1 month post tt and 7 days post RAI and have major leg pains and leg cramps, but I think mine is due to a high tsh and little relief- I'm on 75mcg of synthroid. Tuesday was the first day I started any meds. I was hoping for some relief. Maybe you need to let your body adjust. Sorry I am not experienced enough to help out.
I had a TT in May07 . I started a low dosage 75mcg of synthroid, Went back to endro in Jul place me on a 100 mcg. My legs and joint are hurting.I was active and use to run alot. Now I cant.I really dont know if I am on two much or not enough. My legs tingling get numb and just hurt.My endoc states that I am not on enough. I am taking calcium 2000MG.For a deficency because of the removal of a Para thyroid gland.Would also like to know if this pain is ever going away.
I had my thyroid removed in November and am on 1.125 Levoxyl. I am having the exact same leg pain you are having. By evening, it is so bad that I am in tears. My legs ache and tingle. Are you still having the same symptoms? If not, how did you get relief from them? Thanks.
I've had these leg cramps and pains since having my thyroid removed and it happens when my magnesium level gets too low. Taking that supplement, which a dr recommended, relieves it. In fact, I keep the tablets with me and have had to put one under my tongue at times to get fast relief. I also take calcium, vit d & a multivitamin.
I would not take anything though without calling the dr, letting him know what's going on and seeing what he thinks.
I was an original user of Abbott Labs. Synthroid many many years ago. I have been on and off over many many years. I have had a TSH at 15 and then again at 1. something. So, I have been on both high and low ends of the TSH scales. Let me tell you all recently I started with a new doctor and was prescribed Synthroid again...then I too started for the very first time in my life experiencing tingling, pains, nerve sensations. This is not like me! I have found out that the dyes and new formulation additives may be what side effects many are experiencing...fillers...or dyes. Then people are being diagnosed with neuropathy etc...newer disorders. I have recently stopped using cold turkey. I don't know if this is permanent....but since I have always had a good bill of health....I am positive its this newer formulation of synthroid. Do not be fooled into thinking you all have a new health issue....when it may be the synthroid that has created this for many many people....including painfull feet. Head my advise....There are too many lately with tendon, bone and nerve problems....everybody has to do some serious thinking since their doctors need $$ to survive. The "Medicalization of America". I hope everybody wakes up........
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.